# SDR IPXA2024062744323

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 120,587 hours, 20,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHTS EICAS.  RESET EMERGENCY LIGHT SWITCH. PERFORMED OPS CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-715-001. OPS CHECK GOOD.
